14 results  save search

hal-01742140v1  Journal articles
Pierre GabrielHugo Martin. Steady distribution of the incremental model for bacteria proliferation
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2019, Special issue on mathematical methods in systems biology, 14 (1), pp.149-171. ⟨10.3934/nhm.2019008⟩
hal-00327131v1  Journal articles
Marie Doumic. Analysis of a Population Model Structured by the Cells Molecular Content
Mathematical Modelling of Natural Phenoma, 2007, 2 (3), pp.121-152. ⟨10.1051/mmnp:2007006⟩
tel-00008047v1  Theses
Emmanuel Audusse. hyperbolic models and numerical analysis for shallow water flows
Mathematics [math]. Université Pierre et Marie Curie - Paris VI, 2004. English
hal-00789064v1  Journal articles
Jonathan SaragostiVincent CalvezNikolaos BournaveasBenoît PerthameAxel Buguin et al.  Directional persistence of chemotactic bacteria in a traveling concentration wave
Proceedings of the National Academy of Sciences of the United States of America , National Academy of Sciences, 2011, 108 (39), pp.16235-16240. ⟨10.1073/pnas.1101996108⟩
hal-00674093v3  Journal articles
Etienne BernardFrancesco Salvarani. On the convergence to equilibrium for degenerate transport problems
Archive for Rational Mechanics and Analysis, Springer Verlag, 2013, 208 (3), pp.977-984. ⟨10.1007/s00205-012-0608-2⟩
hal-00199856v1  Journal articles
François DelarueFrédéric Lagoutière. Probabilistic analysis of the upwind scheme for transport
Archive for Rational Mechanics and Analysis, Springer Verlag, 2011, 199, pp.229--268